# SDR USAAD01124

- Difficulty date: June 12, 2001
- Submitted: July 4, 2001
- Operation: Air carrier
- Aircraft: N825US
- Make and model: Doug DC-9-82
- Aircraft serial: 49237
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Slide
- Part number: 11331780
- Location: Fwd Entry Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - THE FORWARD ENTRY DOOR EVACUATION SLIDE GIRT BAR WAS HARD TO ENGAGE AND DISENGAGE.  MAINTENANCE REPLACED THE EVACUATION SLIDE AND GIRT BAR.  (M)
